The size of a pond in 2D invasion percolation

Antal Jarai, Jacob van den Berg, Balint Vagvolgyi

Research output: Contribution to journalArticlepeer-review

10 Citations (SciVal)


We consider invasion percolation on the square lattice. van den Berg, Peres, Sidoravicius and Vares have proved that the probability that the radius of a so-called pond is larger than n, differs at most a factor of order log n from the probability that in critical Bernoulli percolation the radius of an open cluster is larger than n. We show that these two probabilities are, in fact, of the same order. Moreover, we prove an analogous result for the volume of a pond.
Original languageEnglish
Article number39
Pages (from-to)411-420
Number of pages10
JournalElectronic Communications in Probability
Publication statusPublished - 2007


  • invasion percolation, pond, critical percolation


Dive into the research topics of 'The size of a pond in 2D invasion percolation'. Together they form a unique fingerprint.

Cite this